Page 15 of 15 FirstFirst ... 5131415
Results 141 to 146 of 146

Thread: Mirtazapine effects & mood gym *SU Trigger*

  1. #141
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    79,783
    6 weeks and it's still not fully in your system - that can take up to 8 weeks. Do go and talk to your GP again if this is continuing. They might be able to suggest something?
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  2. #142
    Quote Originally Posted by Suzi View Post
    6 weeks and it's still not fully in your system - that can take up to 8 weeks. Do go and talk to your GP again if this is continuing. They might be able to suggest something?
    Thing is I've been complaining about the side effect maybe a month or 2 after I first started to take the tabs all I got was it's just a common side effect.

    I feel good ATM but I'm not going to continue to just put up with it I'll mention it again when I see the doc a week Friday I can guarantee he'll say it could be the duloxitine working its way out my system.

    The thing I didn't like is him saying venlafaxine won't cause sweating when it's listed as a common side effect.

    Its tricky I think I need some medication to help with my mood but not at the cost of feeling even more anxious and embarrassed.

  3. #143
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    43,225
    If you donít agree with the doctor, perhaps itís worth seeing another one in the practice
    ĎWhen all else fails, use glitter insteadí

    Makaluluís Treasures can be found at https://www.facebook.com/Makalulus-T...1104380701269/

  4. #144
    Quote Originally Posted by Paula View Post
    If you don’t agree with the doctor, perhaps it’s worth seeing another one in the practice
    I've seen 1 doctor and then he referred me to a mental health practitioner who's worked with mind etc he's the one who's witched my meds to venlafaxine he said there's loads we can try but I'm beginning to think what's the point as everyone so far has caused this side effect.

    It is like my internal body temperature has been raised since taking meds

  5. #145
    Boss Lady ;) Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    79,783
    Definitely talk to them. I know I had to decide whether I wanted to live with pain or the meds side effects..... I chose to deal with the crappy side effects...
    Please always remember that I am always right. I have a framed certificate to prove it.

    When in doubt, stop and think... WWSS? (What Would Suzi Say?)
    For more info please see
    THIS thread


  6. #146
    Quote Originally Posted by Suzi View Post
    Definitely talk to them. I know I had to decide whether I wanted to live with pain or the meds side effects..... I chose to deal with the crappy side effects...
    Thanks for the replies I'm grateful for the advice

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •